# SDR SWAA2024120272623

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 31,974 hours, 15,519 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING-TO-BODY FAIRING PANEL 193D GROOVE AND CRACK DAMAGE LOCATED 4.25' FROM FWD EDGE OF PANE<[01] REMOVED AND REPLACED 93D PANEL PER SOPM 20-50-01. PARTS TRANSACTION ON TTG8Q00XB1ST ( 24-153-03309-TLD)
